New symptoms after 3rd chemo

laurissa
laurissa Member Posts: 773
edited March 2014 in Breast Cancer #1
My thigh muscles are sore after just walking across the room. Feels like I climbed 20 stairs, like muscle burn from exercising. It goes away when I sit down. Anyone else feel this?

Comments

  • marywest
    marywest Member Posts: 132
    affected my feet
    chemo does strange things to you, my feet used to hurt so bad I could hardly walking down the hallway, I would get pains in my legs, but mainly in my feet. Please let you doctor know just in case, they might be able to do something. Its frustrating to feel like that and so easy to get down, it is a battle, your fighting it. I dont' know how long your going to be on chemo, I was on it for six months and had infusion every week. It seemed like something new was happening to me every other day. Some days were actualy pretty good and the next day my mouth was real sore. It is all temporary, thank God for that. I really hope you start feeling better and possibly the doctors can do something for you. Drink lots of water I know that is real important. I am praying and thanking God for protection around you and continues to keep you healthy throughout all of this. Your really sweet looking, hope your evening is good.
  • shortscake
    shortscake Member Posts: 228
    same
    I talked with my doctor about me legs hurting and he told me it was from me being short of breath and that my lungs were taking all the oxygen from the rest of my body and that going on oxygen i should feel a diff soon.
  • pitt
    pitt Member Posts: 387
    No, but...
    No, but this time I felt extreme pain in my ankles. I couldn't even walk to get the Tylenol. It went away with drugs but that was a horrible feeling. I just keep reminding myself, this too shall pass. Good luck! Pitt
  • MAJW
    MAJW Member Posts: 2,510 Member
    Neulasta?
    Are you getting the Neulasta injection? That's what did it to me, along with the Taxotere..actully my legs, especially my thighs hurt quite a bit all during chemo.....I would check with your oncologist, just to be sure....

    Hope you feel better......
  • tasha_111
    tasha_111 Member Posts: 2,072
    MAJW said:

    Neulasta?
    Are you getting the Neulasta injection? That's what did it to me, along with the Taxotere..actully my legs, especially my thighs hurt quite a bit all during chemo.....I would check with your oncologist, just to be sure....

    Hope you feel better......

    Hi
    Taxotare did that to me........ Are you on anything that starts with 'TAX'?....... I had horses at the time and I walked into the paddock,,, then just sat down, I had to be carried out of there. Hope it gets better soon. Hugs Jxxxxxxxxxx
  • natly15
    natly15 Member Posts: 1,941
    laurissa so far no pain in
    laurissa so far no pain in my legs. I start taxol on 12/28 and my onc told me muscle aches usually go along with taxol. My onc nurse said nausea isnt as bad on taxol--that would be nice. Hang in there warrior sister. You are in my prayers.
  • ppurdin
    ppurdin Member Posts: 1,181
    Chemo
    hi Laurissa,glad to hear from you.I am not a good one to answer this,since i had all kinds of side effects from Chemo and they stopped mine after two treatments.I am half way through radiation now.Hope you feel better soon.Love and Prayers.(Pat).